| Model Number |
SC-8336-70 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/01/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced overstimulation from spinal cord stimulator (scs) device.It was also reported that the scs lead had migrated and was causing pain.The patient underwent an scs system explant procedure.No further information could be obtained despite good faith efforts.
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in the year of 2017.Block d6b: explant date: 2017
additional suspect medical device components involved in the event:
model number/catalog number: sc-1132
serial number: (b)(6)
batch/lot number: 17387956
model/catalog description: precision spectra ipg kit
unique identifier (udi) #: (b)(4)
model number/catalog number: sc-4316
serial number: n/a
batch/lot number: 17222141
model/catalog description: clik anchor
unique identifier (udi) #: (b)(4).